# SDR CALA2016102495853

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 73,711 hours, 28,185 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERIOR BILGE AREA, STRINGER 42L HAS SURFACE CORROSION BETWEEN FRAMES 56-57.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-72-11.
